Controlling for overdispersion in grouped conditional logit models: A computationally simple application of Dirichlet-multinomial regression
Paulo Guimaraes and
Richard Lindrooth
Econometrics Journal, 2007, vol. 10, issue 2, 439-452
Abstract:
In this article, we provide a random utility-based derivation of the Dirichlet-multinomial regression and propose it as a convenient alternative for dealing with overdispersed multinomial data. We show that this model is a natural extension of McFadden's conditional logit for grouped data and discuss its relationship with count models. Finally, we use a data set on patient choice of hospitals to illustrate an application of the Dirichlet-multinomial regression. Copyright Royal Economic Society 2007
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (23)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:10:y:2007:i:2:p:439-452
Ordering information: This journal article can be ordered from
http://www.ectj.org
Access Statistics for this article
Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms
More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().